# SDR SWAA118249

- Difficulty date: November 29, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 80,629 hours, 73,246 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 6120468
- Part serial: 1063A
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE PRESSURE INDICATOR LOW.  REMOVED AND REPLACED SLIDE IAW MT.
